# SDR R61A201304190426

- Difficulty date: April 19, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N816MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000037
- Aircraft time: 22,438 hours, 16,658 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND CORROSION ON LEFT FORWARD SEAT TRACK AT FRAME 16.  MAINTENANCE REMOVED AND REPLACED THE LEFT FORWARD SEAT TRACK AT FRAME 16 IAW EMB 170 SRM 51-40-02, AND 51-41-01.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
